# SDR 2001FA0000012

- Difficulty date: May 21, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 108510
- Condition: Broken
- Location: Aft Mount
- Component: Dr Lkd Op Seq V
- Component part number: 1U1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A BROKEN AFT MOUNT.   PROBABLE CAUSE: MISHANDLED
